It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Paxil reaction?

Re: Paxil reaction?

[ Back to Messages ]

Message

Posted by IRONY on October 30, 2000 at 16:36:32:

In Reply to: Re: Paxil reaction? posted by MF on October 06, 2000 at 10:30:03:

hi i started out at 20 mg of paxil and now i am on 30 mg. Paxil has really helped me out a lot. Although i am still constantly imbalanced when i walk. And i feel like im in a boat on waves whenever i try to lie down. But ive had this for three years and paxil for one year. Has been the best year so far. Still far from cured but i have hope. As for the breathing etc it is just purely anxiety so that is why distractions ease the breathing problems. Anxiety can mimic thousands of "symptoms" of other ailments. Do not worry and just help your husband relax and dont stress him out at all. The problems will go away and Paxil will most likely make his life ten times better. Have some faith and good luck! e mail me if you have any other concerns. [email protected],



Follow Ups




All times are GMT -7. The time now is 06:10 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!